# SDR P5CA2021051000168

- Difficulty date: May 8, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,370 hours, 22,557 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Ecu
- Part number: 211734220
- Part serial: 92B0354
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU HAS NO DUCT PRESSURE.( REMOVED AND REPLACED APU CONTROL UNIT ECU IAW AMM 49-61-05. OPS CHECKS GOOD AT THIS TIME. )
